# SDR 2004FA0000240

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Condition: Inaccurate
- Location: Vor System
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEWLY INSTALLED VORS INDICATORS 6-10 DEGREES DIFFERENCE.  NAV 1 G430 W G5, NAV 2 BK W G5 KX 155.   (GL13200405339)
